# SDR AALA201505059007

- Difficulty date: May 4, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 38,849 hours, 26,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

AT CRUISE, THE ACFT HAD A GREEN SYS HYD FAILURE, WITH PRESS & QTY LOSS.  THE CREW BURNED OFF THE PUMP IMMEDIATELY.  THE FLIGHT DECLARED AN EMER & RETURNED.  ON APPROACH, THE GEAR WAS MANUALLY EXTENDED.  AFTER LANDING, THE ACFT NEEDED TO BE TOWED TO THE GATE.  R &R THE NR 1 ENG HYD LOW PRESS SWITCH TUBE, SERVICED THE GREEN HYD SYS RESERVOIR TO THE PROPER LEVEL & RESET THE GEAR MANUAL EXTENSION HANDLE.
